# SDR FDEA201411073578

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA6392
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 755 LBL 47 APPROX, HAS A BROKEN LUG.  R & R SEAT TRACK AT MAIN DECK BS 755 LBL 47 IAW SRM 53-70-00 FIG 11 VOL I.
